# SDR EIA2004128

- Difficulty date: October 12, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- Aircraft time: 112,110 hours, 24,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Part serial: 52251171
- Condition: Inoperative
- Location: L5 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT L-5 DOOR INOP (CENTER POSITION).  REPLACED EMERGENCY LITE ASSY AND PERFORMED SATISFACTORY SYSTEM TEST.
